Y. Thibault, PhD thesis: Rotation dans les espaces 2D et 3D, 2010.

G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Bulletin of the American Mathematical Society, vol.35, issue.6, 1938.
DOI : 10.1090/S0002-9904-1929-04793-1

A. Ya and . Khinchin, Continued fractions. With a preface by B. V. Gnedenko. Translated from the third (1961) Russian edition. Reprint of the 1964 translation, 1997.

K. Rosen, Elementary Number theory and its applications, pp.379-381, 1992.

R. Dean and . Hickerson, Length of period simple continued fraction expansion of ? d, Pacific J. Math, vol.46, issue.2, pp.429-432, 1973.

E. V. Podsypanin, Length of the period of a quadratic irrational, Journal of Soviet Mathematics, vol.76, issue.No. 4, pp.919-923, 1982.
DOI : 10.1007/BF01763963